# SDR SWAA2021042775150

- Difficulty date: May 4, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' LH AFT CABIN FLOOR @ STA 986.5 LBL43 FLOOR BEAM HAS CORROSION. (18015) UPPER TCHORD REPAIR COMPLETED AT STA 986.5 (ENTIRE UPPER TCHORD REPLACED) ON NR#W147048; IAW B737700 SRM 5370512R4 REPAIR 4.
